# SDR AALA202101079017

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,068 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT R2 DOOR FLOOR PANEL 262LC AT MOUNT HOLE FORWARD END OF FLOOR MAT DOOR SILL THRESHOLD HAS CORROSION.  REPLACED FLOOR PANEL 262LC, PER TASK CARD 26C26053014.
